MathSciNet Relay Station
MathSciNet bibliographic data
MR1062827 (92c:46051) 46G12 (28A35 28C20)
Baker, Richard "Lebesgue measure'' on ${\bf R}\sp \infty$. Proc. Amer. Math. Soc. 113 (1991), no. 4, 1023–1029.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement